# SDR QXEA9700045

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Emer Exit Drway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  A .350 INCH LONG CRACK AT THE LOWER FORWARD EDGE OF THE LEFT OVERWING EMERGENCY EXIT APERTURE.  CRACK NOTED DURING C-CHECK NR 300/50.  CRACK REPAIRED I/A/W E.A. 28-53-406.  AIRCRAFT RETURNED TO SERVICE.
